# SDR UPS04843148

- Difficulty date: September 9, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9890103502
- Condition: Cracked
- Location: Nr 4 Stub Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 RT WING NR 4 STUB WING HAS TWO RIBS CRACKED ABOVE NR 4 PYLON FOOT STOOL.     STOP DRILLED ONE CRACK AND CUT OUT ONE CRACK.  NDT VERIFIED STOP DRILL TERMINATES CRACK AND NO CRACKS NOTED AT CUT OUT.  FABRICATED REPAIR ANGLES AND INSTALLED IAW SRM 57-2-0 FIG 2.
